Cycles of algebraic manifolds and ¯ -cohomology

A. Andreotti; F. Norguet

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1971)

  • Volume: 25, Issue: 1, page 59-114
  • ISSN: 0391-173X

How to cite

top

Andreotti, A., and Norguet, F.. "Cycles of algebraic manifolds and $\partial \bar{\partial }$-cohomology." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 25.1 (1971): 59-114. <http://eudml.org/doc/83559>.

@article{Andreotti1971,
author = {Andreotti, A., Norguet, F.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {eng},
number = {1},
pages = {59-114},
publisher = {Scuola normale superiore},
title = {Cycles of algebraic manifolds and $\partial \bar\{\partial \}$-cohomology},
url = {http://eudml.org/doc/83559},
volume = {25},
year = {1971},
}

TY - JOUR
AU - Andreotti, A.
AU - Norguet, F.
TI - Cycles of algebraic manifolds and $\partial \bar{\partial }$-cohomology
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1971
PB - Scuola normale superiore
VL - 25
IS - 1
SP - 59
EP - 114
LA - eng
UR - http://eudml.org/doc/83559
ER -

References

top
  1. [1] A. Andreotti and F. Norguet, Problème de Levi et convexité holomorphe pour les classes de cohomologie, Annali Sc. Norm. Sup. Pisa., s. 3., vol. 20 (1966) p. 197-241. Zbl0154.33504MR199439
  2. [2] A. Andreotti and F. Norguet, La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Annali Sc. Norm. Sup. Pisa, s. 3, vol. 21 (1967) p. 31-82. Zbl0176.04001MR239118
  3. [3] B. Bigolin, Gruppi di Aeppli, Annali Sc. Norm. Sup. Pisa s. 3. vol. 23 (1969) 259-287. Zbl0202.07601MR245836
  4. [4] J. Frenkel, Cohomologie non abélienne et espaces fibrés, Bull. Soc. Math. France, vol. 85 (1957) p. 135-230. Zbl0082.37702MR98200
  5. [5] L. Kaup, Eine Künneth Formel fur Fréchet Garben, Math. Zeitschr, vol. 37 (1967) p.158-168. Zbl0191.53701MR216033
  6. [6] J.P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math., vol. 58 (1953) p. 258-234. Zbl0052.19303MR59548

Citations in EuDML Documents

top
  1. Salomon Ofman, d ' d ' ' et d ' ' -cohomologies d’une variété compacte privée d’un point. Application à l’intégration sur les cycles
  2. Bohumil Cenkl, Giuliano Sorani, Sur l’opérateur ¯
  3. Paolo Zappa, Sulle classi di Dolbeault di tipo ( 0 , n - 1 ) con singolarità in un insieme discreto
  4. Paolo Zappa, Sulle classi di Dolbeault di tipo ( 0 , n - 1 ) con singolarità in un insieme discreto
  5. François Norguet, Remarques sur la cohomologie des variétés analytiques complexes
  6. Jarolím Bureš, Vladimír Souček, Salomon Ofman, Integral transforms for divisors in n ( ) and solutions of systems of PDE’s
  7. Salomon Ofman, La transformation de Radon analytique en codimension 1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.